# SDR FDEA202009212273

- Difficulty date: September 21, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 82,662 hours, 19,855 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, LEADING EDGE CAVITY AT STATION XOS=730 BEADED DOUBLER FOUND CRACK.  RIGHT HAND WING LEADING EDGE CAVITY STATION XOS=730 CRACK BEADED DOUBLER.  REPAIR CARRIED OUT, AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
